# SDR SIMA201102002

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 19,943 hours, 17,577 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Defective
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3024 THE CREW REPORTED THE LAVATORY SMOKE WARNING CAME ON AFTER LIFT OFF.  THE WARNING WENT OUT AFTER APPROXIMATELY 3 MINUTES.  THE FLIGHT ATTENDANT TESTED THE SMOKE DETECTOR AND SYSTEM TESTED AS OK.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO LAX.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 CARBON SEAL ASSEMBLY IAW RRMM 72-25-25.  PERFORMED ENGINE RUNS IAW RRMM 72-00-00.  THE LEAK CHECK WAS GOOD.  THE VIBRATION CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
